# SDR DALA13064053143

- Difficulty date: November 23, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 31,420 hours, 16,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY AREA FLOOR SUPPORT Y1292 FRAMES 66-68 CORRODED.  REMOVED CORROSION IAW SRM 51-74-00.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14, FIG. 102.  R & R FLOOR SUPPORT IAW SRM 51-42-11 & TRM 53-21-01.
